# SDR SWAA2012111609531

- Difficulty date: November 3, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE AT BS 330.62, BETWEEN STR 27L TO STR 28L E/E COMPARTMENT.   REMOVED AND REPLACED SHEAR TIE IAW SRM AND DRAWING.
